# SDR DL76P081701

- Difficulty date: December 7, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 32,326 hours, 13,861 cycles
- Engine: Pwa PW4060
- Engine time: 48,227 hours, 7,195 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENG HPSOV ANNUNCIATED MSG ON TAXI OUT-QRH FOLLOWED, LIGHT EXTINGUISHED.  FWD LEFT ENG HPSOV TO MCO/PLAC MEL 36-11-02 VALVE LOCKED OUT  JUMPER INSTALLED.
